I had my second Shingrix vaccine yesterday and have suffered a very bad reaction to it. All my joints and muscles are painful as well as having a bad headache. Has anyone else had this sort of reaction to this vaccine?
Oh @Chris1 I am sorry that you have had such a bad reaction to your second Shingrix vaccine.
As I have said before I did not have any reaction to the vaccine at all.
Perhaps it might be worth contacting your GP if you don’t feel better soon.
Look after yourself.
Hi @Chris1. I’m sorry to hear you are feeling so poorly. I hope others can share there experiences and that you start to feel better soon
Thank you @Nichola75 and @Erica for your concern. I am feeling a bit better today, but still not quite back to normal. The only reaction I had with the first dose of Shingrix was a sore arm for about a week, but this second dose has knocked me for six. Maybe it was a bigger dose this time.
Hi @Chris1 I am glad that you are feeling a bit better today but it sounds as if it will take a bit longer to bounce back from being knocked for six. Look after yourself
Sorry to read you have reacted to you vaccine, I hope you are starting to feel better this afternoon. Did you take any pain relief for the aches and headache? Did it work? As the others have said, if symptoms are improving get in touch with the GP surgery.
You may wish (when feeling better) to fill in the ‘yellow card’ https://yellowcard.mhra.gov.uk/ - to the Medicines and Healthcare products Regulatory Agency (MHRA) to report your reaction. It’s important to report all reactions, even if you deem it to be minor.
Many ‘minor’ reactions go unreported, and so this can often mean certain side effects are fair more common than we realise, but are just under-reported. This is entirely your decision and you may not wish to, but I thought I should suggest it.
Take good care of yourself and contact a medical person if you’re not feeling better soon. Best wishes, Heidi.
Hello @Heidi_BloodCancerUK and @Erica . Thank you for your concern. I am feeling much better now, although it seems I have now developed a UTI. I never get those, so I can only attribute it to the vaccine. Heidi, I have already reported the side effects to the yellow card people. The pain relief I took was my usual medication that I have to alleviate nerve and muscle pain. It helped a bit, but I guess that the side effects just take their course. It was bad enough to put me in bed for a couple of days. I am off to the shop when it opens, to buy some cranberry juice. If that doesn’t work then I will have to get some antibiotics from the doctor. Don’t want those unless absolutely necessary though.
Oh @Chris1 I do hope you get on top of the UTI, personally I always go to the GP for a urine test and antibiotics. Be kind to yourself